# SDR AALA202508087164

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 34,562 hours, 11,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Appu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID SMELL IN CABIN DURING CLIMB AND AFTER LANDING WHEN APU BLEED IS TURNED ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** OPEN)
